Translator Disclaimer
2022 Hardy inequalities in fractional Orlicz–Sobolev spaces
Ariel M. Salort
Author Affiliations +
Publ. Mat. 66(1): 183-195 (2022). DOI: 10.5565/PUBLMAT6612207

Abstract

In this article we prove both norm and modular Hardy inequalities for class functions in one-dimensional fractional Orlicz–Sobolev spaces.

Citation

Download Citation

Ariel M. Salort. "Hardy inequalities in fractional Orlicz–Sobolev spaces." Publ. Mat. 66 (1) 183 - 195, 2022. https://doi.org/10.5565/PUBLMAT6612207

Information

Received: 2 March 2020; Accepted: 14 September 2020; Published: 2022
First available in Project Euclid: 4 January 2022

Digital Object Identifier: 10.5565/PUBLMAT6612207

Subjects:
Primary: 35R11 , 45G05 , 46E30

Keywords: fractional order Sobolev spaces , g-Laplace operator , nonlocal eigenvalues , nonlocal Hardy inequalities

Rights: Copyright © 2022 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.66 • No. 1 • 2022
Back to Top